Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Transformation groups and bifurcation at multiple eigenvalues

Author: D. H. Sattinger
Journal: Bull. Amer. Math. Soc. 79 (1973), 709-711
MSC (1970): Primary 35J60, 20C35
MathSciNet review: 0343117
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. K. Kirchgässner and P. Sorger, Stability analysis of branching solutions of the Navier-Stokes equations, Applied mechanics (Proc. Twelfth Internat. Congr. Appl. Mech., Stanford Univ., Stanford, Calif., 1968) Springer, Berlin, 1969, pp. 257–268. MR 0375929
  • 2. Paul H. Rabinowitz, Some global results for nonlinear eigenvalue problems, J. Functional Analysis 7 (1971), 487–513. MR 0301587
  • 3. David H. Sattinger, Topics in stability and bifurcation theory, Lecture Notes in Mathematics, Vol. 309, Springer-Verlag, Berlin-New York, 1973. MR 0463624
  • 4. G. N. Watson, A Treatise on the Theory of Bessel Functions, Cambridge University Press, Cambridge, England; The Macmillan Company, New York, 1944. MR 0010746
  • 5. Michael G. Crandall and Paul H. Rabinowitz, Bifurcation from simple eigenvalues, J. Functional Analysis 8 (1971), 321–340. MR 0288640
  • 6. David Ruelle, Bifurcations in the presence of a symmetry group, Arch. Rational Mech. Anal. 51 (1973), 136–152. MR 0348796

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 35J60, 20C35

Retrieve articles in all journals with MSC (1970): 35J60, 20C35

Additional Information